# SDR FDEA201410062976

- Difficulty date: October 6, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: AEA04993
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD BULKHEAD PANEL INBD ATTACHMENT FITTING FOUND CORRODED.  FITTING REMOVED AND REPLACED IAW SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
